# SDR 2008UALA05480

- Difficulty date: August 25, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,027 hours, 18,495 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT ARM.   FOUND LANYARD CAUGHT IN GIRT BAR.  STOWED LANYARD. DOOR OPERATES NORMALLY.
